# SDR IXXA96140

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 97516493
- Condition: Cracked
- Location: Bs 680
- Part time: 58,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE PRESSURE BULKHEAD (CABLE FEED THROUGH) AT FUSELAGE STATION 680 WAS FOUND TO BE CRACKED AT LONGERON 27 LEFT.  THE BULKHEAD WAS REPLACED IAW THE AIRCRAFT SRM.  (M)
